NARCAN TRAINING

If you are interested in becoming certified to administer Narcan, please contact:

Sherri Bensley, Director of Prevention at 585-331-8742.

Diana Fulcomer, Prevention Educator at 585-331-8729

Tracy Zakes, Prevention Educator at 585-331-8739


Free Training Will Include:
  •  Overdose Prevention Strategies
  •  Signs and Symptoms of Overdose
  •  How to Administer Naloxone
  •  Overdose Prevention Legal Rights
  •  Support Information and Resources  


What is Narcan? Narcan is a prescription medicine that reverses an opioid overdose. Opioids are heroin, morphine, oxycodone (Oxycontin), methadone, hydrocodone (Vicodin), codeine, and other prescription pain medications.  An overdose death may happen hours after taking drugs.  If a bystander acts when they first notice a person's breathing has slowed, or when they can't awaken a user, there is time to call 911, start rescue breathing (if needed) and give Narcan.  Trained individuals are allowed to possess and administer Narcan to a person having an overdose.